Digital Library
Close Browse articles from a journal
 
   next >>
     Journal description
       All volumes of the corresponding journal
         All issues of the corresponding volume
           All articles of the corresponding issues
                                       Details for article 1 of 23 found articles
 
 
  A binary Caputo–Fabrizio fractional reproducing kernel method for the time-fractional Cattaneo equation
 
 
Title: A binary Caputo–Fabrizio fractional reproducing kernel method for the time-fractional Cattaneo equation
Author: Mu, Xinyue
Yang, Jiabao
Yao, Huanmin
Appeared in: Journal of applied mathematics and computing
Paging: Volume 69 () nr. 5 pages 3755-3791
Year: 2023-08-09
Contents:
Publisher: Springer Berlin Heidelberg, Berlin/Heidelberg
Source file: Elektronische Wetenschappelijke Tijdschriften
 
 

                             Details for article 1 of 23 found articles
 
   next >>
 
 Koninklijke Bibliotheek - National Library of the Netherlands